# SDR 98ZZZM34

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT FRAME LOWER SIDE 1 INCH LONG IN STRUCTURE AFT OF FRAME 50.  REF FAX GCR/0746-97, REPAIRED CRACK PER FAX DJH/RJ0749-96 BUT ON LEFT SIDE.  (M)
